# SDR M3X2012F00000

- Difficulty date: October 28, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4070400060115FM
- Part serial: A567
- Condition: Making Metal
- Location: Main Rotor Drive
- Part time: 2,247 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PICKED UP PATIENT, ENROUTE, TRANSMISSION CHIP LIGHT CAME ON.  UNEVENTFUL PRECAUTIONARY LANDING MADE.  CHIP PLUGS CHECKED, FOUND SILVER FLAKES, TRANSMISSION BEING REMOVED FOR REPAIR.
